Alert archive / Arkansas / Tornado Warnings in 2009
Tornado Warning 22, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 1, 2009, 9:54 PM CDT for Conway County, Pope County, Van Buren County, Arkansas. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2009, 9:54 PM CDT (02:54 UTC)
- Expired
- May 1, 2009, 10:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Conway County, AR, Pope County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 79 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 10:12 PM CDT | HAIL 1 | Jerusalem, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 3:36 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 445 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLZK 020254 TORLZK ARC029-115-141-020345- /O.NEW.KLZK.TO.W.0022.090502T0254Z-090502T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 954 PM CDT FRI MAY 1 2009 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... NORTHERN CONWAY COUNTY IN CENTRAL ARKANSAS EAST CENTRAL POPE COUNTY IN CENTRAL ARKANSAS SOUTHWESTERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS * UNTIL 1045 PM CDT * AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HECTOR... MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... APPLETON... JERUSALEM... CLEVELAND... HATTIEVILLE... ST. VINCENT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LITTLE ROCK. && LAT...LON 3539 9256 3521 9273 3545 9307 3559 9294 TIME...MOT...LOC 0254Z 307DEG 20KT 3546 9291 $$ 58
1 follow-up statement
000 WWUS54 KLZK 020329 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1029 PM CDT FRI MAY 1 2009 ARC115-020339- /O.CAN.KLZK.TO.W.0022.000000T0000Z-090502T0345Z/ POPE AR- 1029 PM CDT FRI MAY 1 2009 ...THE TORNADO WARNING FOR EAST CENTRAL POPE COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING FOR ARKANSAS. LAT...LON 3529 9284 3553 9282 3539 9256 3521 9273 TIME...MOT...LOC 0329Z 307DEG 20KT 3541 9271 $$ ARC029-141-020345- /O.CON.KLZK.TO.W.0022.000000T0000Z-090502T0345Z/ CONWAY AR-VAN BUREN AR- 1029 PM CDT FRI MAY 1 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR SOUTHWESTERN VAN BUREN AND NORTHERN CONWAY COUNTIES... AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CLEVELAND...MOVING SOUTHEAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST. VINCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING FOR ARKANSAS. LAT...LON 3529 9284 3553 9282 3539 9256 3521 9273 TIME...MOT...LOC 0329Z 307DEG 20KT 3541 9271 $$ 58
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 1, 6:48 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, May 1, 6:48 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 648 PM CDT FRI MAY 1 2009 .AVIATION... MVFR AND TEMPORARY IFR CONDITIONS WILL OCCUR ACROSS THE NORTH OVER THE NEXT SEVERAL HOURS...AS SOME RAPIDLY DEVELOPING THUNDERSTORMS SCALE ACROSS THE BOUNDARY. SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY RE DEVELOP AS THIS BOUNDARY MOVES SOUTH AND STALLS OVERNIGHT...ESPECIALLY ALONG THE NORTH HALF OF THE STATE WITH LESSER CHANCES SOUTH. && .PREV DISCUSSION... /ISSUED 401 PM CDT FRI MAY 1 2009/ SHORT TERM...TONIGHT THROUGH MONDAY NIGHT COLD FRONT SLIDING INTO ARKANSAS FROM THE NORTH THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT...AND A FEW STORMS COULD BECOME SEVERE IN THE NORTHERN HALF OF ARKANSAS. THE FRONT WILL PUSH TOWARD CENTRAL SECTIONS OF THE STATE LATER TONIGHT/SATURDAY AND WILL STALL. THE FRONT WILL SEPARATE WARM/HUMID AIR TO ITS SOUTH FROM MUCH COOLER CONDITIONS FARTHER NORTH. ISENTROPIC LIFT WILL BECOME IMPRESSIVE ALONG AND NORTH OF THE FRONT...WITH HEAVY TO EXCESSIVE PRECIPITATION OVER THE NORTHERN COUNTIES. A STORM SYSTEM WILL TRACK ALONG THE FRONT FROM THE SOUTHERN PLAINS SATURDAY NIGHT/SUNDAY...AND WILL DRAG THE FRONT TO THE SOUTH. THE PRECIPITATION SHIELD WILL FOLLOW THE FRONT INTO CENTRAL AND PORTIONS OF SOUTHERN ARKANSAS. AGAIN...AREAS OF HEAVY RAIN ARE EXPECTED. POSTED A FLASH FLOOD WATCH FOR ABOUT THE NORTHERN TWO THIRDS OF ARKANSAS THROUGH SUNDAY. THREE TO SIX INCH RAINFALL AMOUNTS ARE EXPECTED IN THE WATCH AREA...WITH LOCALLY MORE. IN ADDITION TO THE FLOODING CONCERN THIS WEEKEND...ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE. HOWEVER...HIGH WATER WILL BE THE MAIN STORY IN THE DAYS AHEAD. PRECIPITATION WILL FINALLY END EARLY MONDAY AS THE FRONT EXITS TO THE SOUTHEAST. THE SHORT TERM WILL END ON A DRY NOTE. LONG TERM...TUESDAY THROUGH FRIDAY ZONAL FLOW WILL CONTINUE ACROSS THE AREA ON TUESDAY...AND A CHANGE WILL TAKE PLACE ON WEDNESDAY AS A SHORTWAVE IS EXPECTED TO MOVE ACROSS THE AREA. AT THE SURFACE A WEAK COOL FRONT WILL APPROACH FROM THE NORTHWEST AND PUSH ACROSS THE STATE. THE COMBINATION OF THE SHORTWAVE AND FRONTAL BOUNDARY SHOULD SERVE AS A CATALYST FOR THE DEVELOPMENT OF CONVECTION. BY LATE THURSDAY A SOUTHERLY SURFACE FLOW SHOULD RETURN AT THE SURFACE WITH NWLY FLOW ALOFT. WEAK SHORTWAVES SHOULD RIPPLE THROUGH THE NWLY FLOW DURING THE REMAINDER OF THE EXTENDED FORECAST PERIOD...SO I WILL CONTINUE TO MENTION THE POSSIBILITY OF LOW POPS IN THIS TIME FRAME. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 61 68 57 64 / 60 60 90 80 CAMDEN AR 66 81 66 75 / 30 30 50 70 HARRISON AR 57 65 54 62 / 70 90 90 70 HOT SPRINGS AR 65 77 64 70 / 40 50 70 80 LITTLE ROCK AR 65 75 63 70 / 40 50 70 80 MONTICELLO AR 67 80 67 76 / 30 30 50 70 MOUNT IDA AR 65 77 63 69 / 40 50 80 80 MOUNTAIN HOME AR 56 64 54 61 / 70 90 90 70 NEWPORT AR 62 69 58 65 / 50 60 80 80 PINE BLUFF AR 66 78 65 73 / 30 40 50 70 RUSSELLVILLE AR 63 73 59 65 / 50 60 90 80 SEARCY AR 64 73 60 67 / 40 50 80 80 STUTTGART AR 65 76 64 71 / 40 50 60 80 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR ARKANSAS-BAXTER- BOONE-CLARK-CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && AVIATION...61
Hazardous weather outlook, May 1, 4:30 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 430 PM CDT FRI MAY 1 2009 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 430 PM CDT FRI MAY 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT A COLD FRONT WILL BE SLIDING INTO ARKANSAS FROM THE NORTH THIS EVENING...BRING SCATTERED SHOWERS AND THUNDERSTORMS ONCE AGAIN TO THE AREA. A FEW OF THESE STORMS COULD BECOME SEVERE...MAINLY IN THE NORTHERN HALF OF THE STATE. THE BIGGEST THREAT WILL BE LARGE HAIL...AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE NORTH HALF OF THE STATE UNTIL LATE THIS EVENING. ALSO HEAVY TO EXCESSIVE RAIN WILL DEVELOP LATER TONIGHT AND SATURDAY ACROSS NORTHERN ARKANSAS. WITH ALREADY SATURATED GROUND DUE TO RECENT RAIN...IT WILL NOT TAKE MUCH ADDITIONAL PRECIPITATION TO RESULT IN FLASH FLOODING. A FLASH FLOOD WATCH WILL BE IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FRONT WILL MOVE SOUTH INTO CENTRAL ARKANSAS ON SATURDAY...WITH SHOWERS AND THUNDERSTORMS CONTINUING. AGAIN...ANY STORM THAT DEVELOPS WILL HAVE TO POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. THIS FRONT WILL NOT MOVE OUT OF THE STATE UNTIL LATE ON MONDAY. WITH THE PROLONGED PERIOD OF RAINFALL...FLASH FLOODING WILL BE A CONCERN...AS AVERAGE RAINFALL AMOUNTS WILL BE BETWEEN 2 AND 5 INCHES...WITH SOME LOCATIONS POSSIBLY RECEIVING UP TO SIX INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/61
In the hours before
Local storm report, May 1, 4:01 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
401 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 3 NW CABOT 35.00N 92.06W
04/30/2009 E0.88 INCH LONOKE AR PUBLIC
&&
56Special weather statement, May 1, 7:27 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 727 PM CDT FRI MAY 1 2009 ARZ065-069-020055- DESHA-DREW- 727 PM CDT FRI MAY 1 2009 ...SIGNIFICANT WEATHER ALERT FOR DESHA AND DREW COUNTIES UNTIL 755 PM CDT... AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SELMA...MOVING NORTHEAST AT 20 MPH. SMALL HAIL...AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. 61
Local storm report, May 1, 8:47 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
847 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TORNADO LIMESTONE 35.78N 93.28W
05/01/2009 NEWTON AR LAW ENFORCEMENT
POSSIBLE TORNADO TOUCHDOWN IN LIMESTONE VALLEY.
&&
61The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:25 PM CDT | Tornado Warning | LZK | Boone, Newton | 50 min |
| May 1, 8:04 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 41 min |
| May 1, 8:16 PM CDT | Tornado Warning | LZK | Johnson, Newton | 44 min |
| May 1, 8:28 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 47 min |
| May 1, 8:42 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 31 min |
| May 1, 8:56 PM CDT | Tornado Warning | LZK | Johnson, Newton, Pope, Searcy, Van Buren | 49 min |
| May 1, 9:19 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Pope | 41 min |
| May 1, 9:45 PM CDT | Flash Flood Warning | LZK | Conway, Johnson, Newton, Pope, Searcy, Van Buren and 1 more | 2 hr |
| May 1, 9:50 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Newton, Perry, Pope, Van Buren and 1 more | 55 min |
| May 1, 10:47 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 58 min |
| May 1, 10:48 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Pope | 42 min |
| May 1, 11:36 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Perry, Pope, Yell | 39 min |
| May 1, 11:45 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren, White | 45 min |
| May 1, 11:50 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Johnson, Logan, Newton, Pope and 3 more | 6 hr |
| May 2, 12:18 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski | 42 min |
| May 2, 12:30 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren, White | 48 min |
| May 2, 12:38 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 52 min |
| May 2, 1:13 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 33 min |
| May 2, 2:12 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Stone, Van Buren and 2 more | 4 hr |
| May 2, 3:46 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner | 32 min |
| May 2, 6:58 AM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Pope, Van Buren, Yell | 4 hr |
| May 2, 7:54 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 41 min |
| May 2, 8:08 AM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Monroe, Prairie, Pulaski, White and 1 more | 3 hr |
| May 2, 8:19 AM CDT | Flash Flood Warning | LZK | Scott, Yell | 3 hr |
| May 2, 10:09 AM CDT | Flash Flood Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 3 hr |
| May 2, 11:04 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Monroe, Perry and 8 more | 6 hr |
| May 2, 11:35 AM CDT | Flash Flood Warning | LZK | Montgomery, Polk, Scott, Yell | 6 hr |
| May 2, 11:42 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 48 min |
| May 2, 12:16 PM CDT | River Flood Warning | LZK | Prairie, White, Woodruff | 23 hr |
| May 2, 12:16 PM CDT | River Flood Warning | LZK | Prairie | 18 days |
| May 2, 12:23 PM CDT | River Flood Warning | LZK | Randolph | 18 days |
| May 2, 12:24 PM CDT | River Flood Warning | LZK | White | 32 hr |
| May 2, 12:34 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Montgomery, Pike | 41 min |
| May 2, 2:02 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 43 min |
| May 2, 2:08 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lincoln | 52 min |
| May 2, 2:56 PM CDT | Tornado Warning | LZK | Cleveland, Jefferson, Lincoln | 49 min |
| May 2, 3:30 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 45 min |
| May 2, 3:40 PM CDT | Flash Flood Warning | LZK | Clark, Dallas, Garland, Hot Spring, Montgomery, Perry and 4 more | 6 hr |
| May 2, 3:51 PM CDT | Tornado Warning | LZK | Desha, Drew, Lincoln | 39 min |
| May 2, 4:15 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Drew | 60 min |
| May 2, 4:36 PM CDT | Severe Thunderstorm Warning | LZK | Desha | 39 min |
| May 2, 4:59 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Ouachita | 6 hr |
Nearby
Tornado Warnings in Arkansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.